# SDR COMA2010041950098

- Difficulty date: April 17, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 36,200 hours, 32,955 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 16600103
- Part serial: DH025305
- Condition: Faulty
- Location: Nlg
- Part time: 8,785 hours, 7,126 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM JFK RECEIVED GEAR DISAGREE MSG, NOSE GEAR RED AND MAIN GEAR GREEN.  EMERGENCY DECLARED, A/C RETURNED TO JFK LANDED SAFELY.  REMOVED AND REPLACED NLG UPLOCK ASSY.
